# SDR DL767001613

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 52,935 hours, 25,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING, UPPER WING SKIN, LT SIDE FROM STRINGER U-18 TO STRINGER U-8 HAS SURFACE CORROSION CONCENTRATED AROUND FASTENER LOCATIONS.  ER/A 334824-14.
